# SDR Y2PA20141028015

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCONE
- Aircraft serial: 298
- Aircraft time: 20,751 hours, 16,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Cable
- Condition: Out Of Tolerance
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED, IN CRUISE FLIGHT, THEY GOT AN INDICATION OF CARGO DOOR WARNING LIGHT WITH THE AUDIBLE ALARM.  CREW RAN THE BLUE BOOK CHECKLIST FOR THE PROCEDURE.  DECLARED AN EMERGENCY AND DIVERTED TO NEAREST AVAILABLE AIRPORT.  LIGHT WENT OUT ON FINAL APPROACH, AT 1PSI OR APPROXIMATELY 3000 MSL.  MAINTENANCE WAS SENT TO AIRPORT.  MAINTENANCE ADJUSTED THE CARGO DOOR ASSIST HANDLE CABLE IAW MM 52-30-01. THE OPS AND RIG CHECKED GOOD.  ADDITIONAL TROUBLESHOOTING OF CARGO DOOR FOUND LOCKING CONTROL CABLE OUT OF TOLERANCE.  ADJUSTED CABLE IAW MM 52-30-01.  RIG AND OPS CHECK WAS GOOD.  ACFT WAS RELEASED FOR TEST FLIGHT.  THE SUBSEQUENT TEST FLIGHT WAS SATISFACTORY AND ACFT RETURNED TO MAIN BASE.
